×

Found 49 Documents (Results 1–49)

Superlinearity of geodesic length in 2D critical first-passage percolation. (English) Zbl 1446.82034

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. II. Brownian web and percolation, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 299, 101-122 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Conformal measure ensembles for percolation and the FK-Ising model. (English) Zbl 1446.82033

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. II. Brownian web and percolation, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 299, 44-89 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software